# SDR UPS98225857

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 653273415
- Condition: Corroded
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 1 FLAP TRACK FWD FITTING IS CORRODED AROUND MOUNT HOLE.  REPLACED FITTING PER SRM 51-10-1, NEW FITTING SETUP AND MACHINED PER BOEING DRAWING 65-17357.
